# SDR A6WA2017010644733

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 40,706 hours, 37,838 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, RECEIVED NWS CAUTION MESSAGE FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE. GEAR DISAGREE APPEARED FOR APPROXIMATLEY 20 SECONDS. AFTER HANDLE MOVEMENT, HANDLE MOVED AFTER 30 SECONDS. NOSE GEAR SHOWED RED. DID NOT USE MANUAL RELEASE. ALL HYDRAULICS INDICATED NORMAL.
